Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 138, NWS North Platte, NE

June 20, 2011Keith County, Lincoln County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2011, 1:43 PM MDT for Keith County, Lincoln County, Perkins County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 1:43 PM MDT (19:43 UTC)
Expired
Jun 20, 2011, 2:30 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Keith County, NE, Lincoln County, NE, Perkins County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WUUS53 KLBF 201943
SVRLBF
NEC101-111-135-202030-
/O.NEW.KLBF.SV.W.0138.110620T1943Z-110620T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
143 PM MDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  WEST CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  NORTHEASTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 230 PM MDT/330 PM CDT/

* AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTH OF SUTHERLAND RESERVOIR STATE
  RECREATION AREA...OR 20 MILES WEST OF NORTH PLATTE...AND MOVING
  WEST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAXTON AROUND 210 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 150 AND INTERSTATE 80 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105
TIME...MOT...LOC 1943Z 095DEG 20KT 4104 10117
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
3 follow-up statements
946 
WWUS53 KLBF 202002
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT MON JUN 20 2011

NEC101-111-135-202030-
/O.CON.KLBF.SV.W.0138.000000T0000Z-110620T2030Z/
KEITH NE-LINCOLN NE-PERKINS NE-
202 PM MDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERKINS...WEST CENTRAL LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL
230 PM MDT/330 PM CDT/...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF SUTHERLAND RESERVOIR STATE
RECREATION AREA...OR 23 MILES WEST OF NORTH PLATTE...MOVING WEST AT
15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAXTON AROUND 225 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 150 AND INTERSTATE 80 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105
TIME...MOT...LOC 2002Z 093DEG 15KT 4104 10124
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
241 
WWUS53 KLBF 202016
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT MON JUN 20 2011

NEC101-111-135-202030-
/O.CON.KLBF.SV.W.0138.000000T0000Z-110620T2030Z/
KEITH NE-LINCOLN NE-PERKINS NE-
216 PM MDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PERKINS...WEST CENTRAL LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL
230 PM MDT/330 PM CDT/...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF SUTHERLAND RESERVOIR STATE
RECREATION AREA...OR 24 MILES WEST OF NORTH PLATTE...MOVING WEST AT
10 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN PERKINS...SOUTHEASTERN KEITH AND WEST CENTRAL LINCOLN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS INTERSTATE 80 MILE
MARKER 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105
TIME...MOT...LOC 2016Z 086DEG 11KT 4106 10122
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
890 
WWUS53 KLBF 202029
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT MON JUN 20 2011

NEC101-111-135-202039-
/O.EXP.KLBF.SV.W.0138.000000T0000Z-110620T2030Z/
KEITH NE-LINCOLN NE-PERKINS NE-
229 PM MDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERKINS...WEST
CENTRAL LINCOLN AND SOUTHEASTERN KEITH COUNTIES WILL EXPIRE AT 330 PM
CDT/230 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4094 10161 4114 10162 4112 10103 4094 10105
TIME...MOT...LOC 2029Z 086DEG 11KT 4106 10127

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 12:18 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 20, 12:18 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 PM CDT MON JUN 20 2011

.UPDATE...
UPDATED FORECAST FOR TORNADO WATCH MODIFIED WEATHER GRIDS TO
INCLUDE MENTION OF TORNADOES OVER NORTH CENTRAL AND ADDED AREAS OF
SEVERE OVER THE REMAINDER OF THE FORECAST AREA.

&&

.PREV DISCUSSION... /ISSUED 410 AM CDT MON JUN 20 2011/

SYNOPSIS...
UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES THIS MORNING...WITH A
LOW BEGINNING TO CLOSE OFF OVER WESTERN CO...SEEN WELL ON
SATELLITE IMAGERY. SURFACE LOW OVER SOUTHWEST KS...WITH A WARM
FRONT STRETCHED TO THE NORTHEAST ACROSS SOUTHEAST NEB...INTO
CENTRAL IA. A COUPLE OF MCS/S ARE CONTINUING TO PUSH EAST OVER
NORTHEAST NEBRASKA. DEW PTS HOLDING STEADY IN THE LOWER 60S TO
UPPER 50S.

DISCUSSION...
AREAS OF SOUTHWEST NEBRASKA GOT HAMMERED WITH HEAVY RAINFALL LAST
NIGHT...AND EXPECT ANOTHER ROUND OF POTENTIALLY VERY HEAVY
RAINFALL TODAY/TONIGHT. THE UPPER LOW IS EXPECTED TO PUSH ONTO
THE HIGH PLAINS WHILE PULLING THE SURFACE LOW TO THE NORTHEAST.
STORMS ALREADY DEVELOPING OVER CENTRAL/EASTERN CO...WHICH WILL
LIFT NORTHEAST THROUGHOUT THE DAY. PRECIP WATERS CONTINUE TO BE
WELL ABOVE NORMAL...NEAR OR ABOVE 2 SD. MUCH OF THE CWA WILL BE IN
AND OUT OF SHOWERS WITH MOSTLY CLOUDY SKIES...WHICH WILL LIMIT THE
AMOUNT OF HEATING...AND LIMIT THE AMOUNT OF SURFACE BASED
INSTABILITY. GOOD SHEAR...COOLER TEMPS ALOFT AND ELEVATED
INSTABILITY WILL STILL BE HIGH ENOUGH FOR LARGE HAIL. AFTER THE
HIGH AMOUNTS OF RAINFALL RECEIVED YESTERDAY...SEE NO REASON A
REPEAT OF HEAVY RAINFALL/SVR WEATHER...MAINLY LARGE HAIL...CAN BE
RULED OUT UNTIL THE UPPER LEVEL LOW PUSH ACROSS THE AREA TONIGHT.
THUS WILL GO WITH A FFA WHERE GUIDANCE IS LOWEST. STILL WILL NEED
TO WATCH CLOSELY AS BOUNDARIES AND ONGOING STORMS WILL INFLUENCE
PLACEMENT OF HEAVY RAIN AXIS. WILL ALSO WATCH FOR GUSTY WINDS AS
THE SURFACE LOW REMAINS DEEP THROUGHOUT THE DAY...PRODUCING A
TIGHT PRESSURE GRADIENT.

STORM SYSTEM WILL BEGIN TO EXIT FROM WEST TO EAST
TONIGHT...WITH HIGH PRESSURE BUILDING DOWN FROM THE NORTHERN
ROCKIES BY TUESDAY NIGHT. LINGERING CHANCE FOR SHOWERS IN THE FAR
EASTERN ZONES...OTHERWISE DRY AND A WARMING TREND IS EXPECTED INTO
THE LATTER PART OF THE WEEK. HOWEVER BY THE WEEKEND A RETURN TO A
MORE ACTIVE PATTERN IS EXPECTED...WITH STILL SEASONAL TEMPERATURES
IN THE LOWER TO MID 80S.

AVIATION...
MVFR/IFR CONDITIONS ARE EXPECTED TO DEVELOP TODAY AND THIS AFTERNOON
FROM SOUTH TO NORTH AS AN UPPER LEVEL LOW LIFTS THROUGH NEBRASKA.
THUNDERSTORMS ARE EXPECTED TO BECOME SCATTERED TO WIDESPREAD IN
COVERAGE.

MVFR/IFR IMPROVES TO MVFR TONIGHT AS THE UPPER LEVEL LOW LIFTS INTO
THE UPPER MIDWEST.

HYDROLOGY...
A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR AN ADDITIONAL
1 TO 3 INCHES OF RAINFALL. THE MODELS ARE IN GOOD AGREEMENT LIFTING
THE UPPER LEVEL LOW ACROSS COLORADO THROUGH NEBRASKA TODAY AND
TONIGHT. ELEVATED INSTABILITY CONTINUES TODAY AND INTO THIS EVENING
WITH POSITIVE CAPE VALUES OF 500 TO 1000...DEEP SYNOPTIC SCALE LIFT
AND NEGATIVE LIFTED INDICES SUGGESTING THUNDERSTORMS PRODUCING HEAVY
RAIN.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH TUESDAY
MORNING FOR NEZ004>010-022>025- 035>037-056>059-069>071-094.

TORNADO WATCH UNTIL 8 PM CDT THIS EVENING FOR NEZ010-027>029-038.

SEVERE THUNDERSTORM WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR
NEZ071.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...JACOBS
Hazardous weather outlook, Jun 20, 11:20 AM MDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1220 PM CDT MON JUN 20 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-211730-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1220 PM CDT MON JUN 20 2011 /1120 AM MDT MON JUN 20 2011/

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS
MORNING THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MODERATE RISK OF SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND
TONIGHT FOR AREAS EAST OF HIGHWAY 183. ELSEWHERE...A SLIGHT RISK
OF SEVERE WEATHER CAN BE EXPECTED.

THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER
OUTLOOK TODAY FOR THE DEVELOPMENT OF TORNADOES...LARGE HAIL AND
DAMAGING WINDS FOR AREAS EAST OF HIGHWAY 183. SCATTERED SEVERE
STORMS CAPABLE OF LARGE HAIL ARE ALSO POSSIBLE WEST OF HIGHWAY 183
TO HIGHWAY 61.

SURFACE LOW PRESSURE ALONG WITH STRONG UPPER LEVEL SUPPORT WILL
PUSH NORTH NORTHEAST FROM CENTRAL KANSAS INTO CENTRAL NEBRASKA
LATER TODAY. MOISTURE WILL POOL JUST NORTH OF THE SURFACE LOW...WHILE
THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE BY MID AFTERNOON. GIVEN
FAVORABLE UPPER LEVEL WIND PROFILES...SEVERE STORMS APPEAR LIKELY
AFTER 22Z OVER CENTRAL AND NORTH CENTRAL NEBRASKA. AGAIN LARGE
HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...HOWEVER
ISOLATED TORNADOES ARE POSSIBLE...ESPECIALLY FOR LOCATIONS EAST OF
HIGHWAY 183.

BESIDES THE SEVERE WEATHER POTENTIAL...ATMOSPHERIC MOISTURE
REMAINS HIGH ACROSS THE REGION. RAINFALL EFFICIENCY FROM STORMS
WILL BE HIGH. THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE
POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAINFALL...WHICH COULD
CAUSE FLOODING CONCERNS. RAINFALL OF 1 TO 3 INCHES IS POSSIBLE
FROM ANY CONVECTIVE STORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A WIND ADVISORY MAY BE REQUIRED TUESDAY FOR NORTHWEST WINDS OVER
30 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT FOR
LOCATIONS EAST OF HIGHWAY 183...ELSEWHERE SPOTTER ACTIVATION MAY
BE REQUIRED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JACOBS

In the hours before

Local storm report, Jun 20, 12:41 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
141 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             7 SW HAYES CENTER       40.44N 101.11W
06/19/2011  E1.00 INCH       HAYES              NE   PUBLIC

&&

JAHSENMA
Special weather statement, Jun 20, 1:01 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
201 PM CDT MON JUN 20 2011

NEZ057-201945-
KEITH NE-
101 PM MDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KEITH COUNTY UNTIL 145
PM MDT...

AT 1256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROSCOE...OR 8 MILES EAST OF OGALLALA...
MOVING WEST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OGALLALA...
  BRULE...
  KINGSLEY DAM...
  HIGHWAY 61 MILE MARKER 80...
  INTERSTATE 80 MILE MARKER 120...
  HIGHWAY 26 MILE MARKER 140...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Local storm report, Jun 20, 1:04 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
204 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             7 WSW STOCKVILLE        40.49N 100.51W
06/19/2011  E0.88 INCH       FRONTIER           NE   PUBLIC

&&

JAHSENMA
Local storm report, Jun 20, 1:12 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
212 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             6 WSW STOCKVILLE        40.50N 100.49W
06/19/2011  E0.88 INCH       FRONTIER           NE   PUBLIC

&&

JAHSENMA
Special weather statement, Jun 20, 1:21 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
221 PM CDT MON JUN 20 2011

NEZ057>059-202000-
KEITH NE-LINCOLN NE-PERKINS NE-
121 PM MDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERKINS...WESTERN
LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 200 PM MDT/300 PM
CDT/...

AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALLACE...OR 25 MILES SOUTHWEST OF NORTH
PLATTE...MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WALLACE...
  GRAINTON...
  ELSIE...
  HIGHWAY 25 MILE MARKER 60...
  HIGHWAY 25 MILE MARKER 90...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Special weather statement, Jun 20, 1:39 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
239 PM CDT MON JUN 20 2011

NEZ069-202030-
CHASE NE-
139 PM MDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHASE COUNTY UNTIL
230 PM MDT...

AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WAUNETA...OR 17 MILES SOUTHEAST OF
IMPERIAL...MOVING WEST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ENDERS...
  ENDERS RESERVOIR STATE RECREATION AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 6:00 PM MDTAreal Flood AdvisoryLBFDeuel6 hr
Jun 19, 6:03 PM MDTTornado WarningLBFHayes27 min
Jun 19, 6:16 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes44 min
Jun 19, 6:17 PM MDTFlash Flood WarningLBFCuster, Logan7 hr
Jun 19, 6:19 PM MDTSevere Thunderstorm WarningLBFChase26 min
Jun 19, 6:19 PM MDTTornado WarningLBFFrontier, Hayes41 min
Jun 19, 6:25 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins50 min
Jun 19, 6:26 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins49 min
Jun 19, 6:31 PM MDTTornado WarningLBFDeuel, Keith, Perkins29 min
Jun 19, 6:38 PM MDTSevere Thunderstorm WarningLBFHayes37 min
Jun 19, 6:47 PM MDTSevere Thunderstorm WarningLBFCuster, Logan43 min
Jun 19, 6:58 PM MDTTornado WarningLBFFrontier32 min
Jun 19, 7:00 PM MDTSevere Thunderstorm WarningLBFFrontier30 min
Jun 19, 7:00 PM MDTTornado WarningLBFDeuel, Keith, Perkins30 min
Jun 19, 7:05 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes25 min
Jun 19, 7:24 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan51 min
Jun 19, 7:26 PM MDTTornado WarningLBFFrontier34 min
Jun 19, 7:27 PM MDTFlash Flood WarningLBFFrontier, Hayes6 hr
Jun 19, 7:27 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins48 min
Jun 19, 7:28 PM MDTSevere Thunderstorm WarningLBFFrontier32 min
Jun 19, 7:31 PM MDTSevere Thunderstorm WarningLBFFrontier29 min
Jun 19, 7:34 PM MDTTornado WarningLBFChase41 min
Jun 19, 7:36 PM MDTSevere Thunderstorm WarningLBFHayes39 min
Jun 19, 7:39 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins51 min
Jun 19, 7:49 PM MDTFlash Flood WarningLBFCuster6 hr
Jun 19, 8:00 PM MDTSevere Thunderstorm WarningLBFFrontier60 min
Jun 19, 8:07 PM MDTSevere Thunderstorm WarningLBFCuster38 min
Jun 19, 8:10 PM MDTTornado WarningLBFChase50 min
Jun 19, 8:15 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes45 min
Jun 19, 8:20 PM MDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 19, 8:26 PM MDTTornado WarningLBFFrontier, Hayes34 min
Jun 19, 8:31 PM MDTTornado WarningLBFLincoln29 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningLBFCuster37 min
Jun 19, 8:41 PM MDTSevere Thunderstorm WarningLBFChase, Hayes34 min
Jun 19, 8:52 PM MDTFlash Flood WarningLBFChase, Hayes5 hr
Jun 19, 8:55 PM MDTSevere Thunderstorm WarningLBFChase50 min
Jun 19, 8:58 PM MDTTornado WarningLBFLincoln32 min
Jun 19, 9:11 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 9:13 PM MDTSevere Thunderstorm WarningLBFCuster, Loup24 min
Jun 19, 9:16 PM MDTFlash Flood WarningLBFCuster4 hr
Jun 19, 9:26 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 9:39 PM MDTSevere Thunderstorm WarningLBFChase, Hayes51 min
Jun 19, 9:58 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln47 min
Jun 19, 10:11 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
Jun 19, 10:24 PM MDTSevere Thunderstorm WarningLBFCuster51 min
Jun 19, 10:26 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes49 min
Jun 19, 10:42 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln48 min
Jun 19, 11:13 PM MDTSevere Thunderstorm WarningLBFCuster47 min
Jun 19, 11:15 PM MDTSevere Thunderstorm WarningLBFFrontier45 min
Jun 19, 11:23 PM MDTSevere Thunderstorm WarningLBFFrontier37 min
Jun 19, 11:48 PM MDTSevere Thunderstorm WarningLBFChase42 min
Jun 19, 11:57 PM MDTSevere Thunderstorm WarningLBFFrontier24 min
Jun 20, 12:26 AM MDTSevere Thunderstorm WarningLBFCuster49 min
Jun 20, 12:27 AM MDTSevere Thunderstorm WarningLBFChase, Hayes48 min
Jun 20, 1:37 AM MDTAreal Flood AdvisoryLBFChase, Frontier, Hayes6 hr
Jun 20, 1:47 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan6 hr
Jun 20, 2:55 AM MDTFlash Flood WatchLBFArthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more24 hr
Jun 20, 7:34 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan8 hr
Jun 20, 7:40 AM MDTAreal Flood AdvisoryLBFChase, Frontier, Hayes8 hr
Jun 20, 2:12 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln, Perkins6 hr
Jun 20, 2:46 PM MDTSevere Thunderstorm WarningLBFKeith, Lincoln44 min
Jun 20, 3:01 PM MDTAreal Flood AdvisoryLBFKeith, Lincoln6 hr
Jun 20, 3:07 PM MDTFlash Flood WarningLBFKeith, Lincoln4 hr
Jun 20, 3:12 PM MDTAreal Flood AdvisoryLBFChase, Hayes6 hr
Jun 20, 3:36 PM MDTAreal Flood AdvisoryLBFLincoln102 min
Jun 20, 4:00 PM MDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins6 hr
Jun 20, 5:15 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.